# SDR N6WA2021042001

- Difficulty date: April 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N511MJ
- Make and model: Cndair CL600*
- Aircraft serial: 10104
- Aircraft time: 41,322 hours, 31,028 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531S
- Condition: Corroded
- Location: Bs 295 S26-27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 295, BETWEEN STR 26R AND 27R HAS LEVEL II CORROSION.REMOVED CORROSION AT FRAME FS 295, BETWEEN STR 26R AND 27R, INSTALLED SPLICE REPAIR ON FRAME AT FS 295, BETWEEN STR 26R AND 27R IAW CRJ 700 SRM 53-00-06.
